# SDR QXEA2016082000543

- Difficulty date: August 20, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 23,550 hours, 24,952 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT, BOTH TIRES ON LEFT MAIN LANDING GEAR WERE SMOKING.  MODERATE BRAKING USED ON LANDING.  PERFORMED A GVI OF THE GEAR IAW AMM TASK 32-41-00-210-801. FOUND NO DEFECTS OR FLUID LEAKS. RETURNED TO SERVICE.
